# SDR SIMA20141019001

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,213 hours, 20,261 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED MSG ON EICAS ON APPROACH.  RAN FLAPS THRU REACH DENT COMPLIED WITH OPERATIONS CHECK IAW AMM 27-51-00.  OPERATIONS CHECK COMPLETED.  NO DEFECTS OR MSGS NOTED.
